MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used (b)(6) 2020 as an approximation as event date was not reported.
 
Event or Problem Description
It was reported that there was a device packaging issue.A 4.0mmx60mmx135cm (4f) sterling balloon catheter was selected for use.It appeared that the device looked like it was already opened.There were no patient complications reported.
 
Additional Manufacturer Narrative
B3 - date of event: used (b)(6) 2020 as an approximation as event date was not reported.Device evaluated by mfr.: returned product consisted of a sterling balloon catheter.The carton, packaging, shaft, hypotube, tip and balloon were microscopically and visually examined.The device was returned in a carton and packaging.The device packaging was opened along the vendor seal of the poly-tyvek seal.The bsc seal was intact.The device was in a carrier tube but did not have a balloon protector or product mandrel.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9943753
Report Number2134265-2020-04777
Device Sequence Number13619638
Product Code DQY
UDI-Device Identifier08714729123644
UDI-Public08714729123644
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2022
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0023607326
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2020
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer05/19/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1